# SDR CBR2006F00002

- Difficulty date: March 31, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N387BC
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Engine: Pwa PW121
- System (JASC): 5755 · Spoilers
- Part: Actuator
- Part number: B44700009
- Condition: Inoperative
- Location: Spoiler Actuator
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE, SPOILER NR 1 PUSH OFF LIGHT STAYS ON PFCS INDICATOR SHOWS RT IB SPOILER .3333 DEFLECTION.  REMOVED AND REPLACED RT NR 1 SPOILER ACTUATOR IAW MM.  OPS CHECK AND LEAK CHECK OK.  RII ACCOMPLISHED.  (K)
